# SDR DALA2025112608646

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS BWT STA 1640 TO 1680 AND BL 0 AT CABIN FLOOR STRUCTURE.    CORROSION LEVEL 2, INTERCOSTALS BWT STA 1640 TO 1680 AND BL 0 AT CABIN FLOOR STRUCTURE WERE REPLACED PER B757-200 SRM 51-40-02-0G. (1319409)
